The large deviation principle for the on-off Weibull sojourn process

K.R. Duffy, A. Sapozhnikov

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

This article proves that the on-off renewal process with Weibull sojourn times satisfies the large deviation principle on a nonlinear scale. Unusually, its rate function is not convex. Apart from on a compact set, the rate function is infinite, which enables us to construct natural processes that satisfy the large deviation principle with nontrivial rate functions on more than one time scale.
Original languageEnglish
Pages (from-to)107-117
JournalJournal of Applied Probability
Volume45
Issue number1
DOIs
Publication statusPublished - 2008

Fingerprint Dive into the research topics of 'The large deviation principle for the on-off Weibull sojourn process'. Together they form a unique fingerprint.

  • Cite this